# SDR UALA2011121906970

- Difficulty date: December 18, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 82,861 hours, 13,297 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Part number: SAM2241
- Condition: Broken
- Location: Flashlight Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT COMPARTMENT DOOR BELOW JUMPSEAT 260, CENTRE SEAT AT MID CROSS AISLE,HAS RIGHT DOOR LATCH BROKEN. DOOR SECURED CLOSED. LATCH TIE ROD BROKEN.
